A 17-year-old female asked:
took mornig after pill bled for 4 days. my periods 10 days late. period pains but no period?
2 doctor answers • 5 doctors weighed in
General Practice 28 years experience
Reading Labels: The morning after pill will change, interrupt, or just wreak havoc on the menstrual cycle for up to two months.
4105 viewsAnswered >2 years ago
Psychiatry 25 years experience
Side effects?: Potential Side effects w emergency contraception include menstrual flow changes (spotting, bleeding, early or late period). Take pregnancy test & notify Dr if your period is 7 or > days late.
2069 viewsReviewed >2 years ago
Last updated Oct 31, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.